Translator Disclaimer
July/August 2015 Global attractivity and convergence rate in the weighted norm for a supercritical semilinear heat equation
Yūki Naito
Differential Integral Equations 28(7/8): 777-800 (July/August 2015).

Abstract

We consider the behavior of solutions to the Cauchy problem for a semilinear heat equation with supercritical nonlinearity. We study the convergence of solutions to steady states in a weighted norm, and show the global attractivity property of steady states. We also give its convergence rate for a class of initial data. Proofs are given by a comparison method based on matched asymptotic expansion.

Citation

Download Citation

Yūki Naito. "Global attractivity and convergence rate in the weighted norm for a supercritical semilinear heat equation." Differential Integral Equations 28 (7/8) 777 - 800, July/August 2015.

Information

Published: July/August 2015
First available in Project Euclid: 11 May 2015

zbMATH: 1363.35215
MathSciNet: MR3345333

Subjects:
Primary: 35B35 , 35B40 , 35K15

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 7/8 • July/August 2015
Back to Top